# SDR SIMA20230208002

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 52,329 hours, 47,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 108072
- Condition: Unserviceable
- Location: [0000]   [4]   [
- Part time: 19,785 hours, 16,927 cycles
- Component: Battery - Emerg
- Component part number: 20131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS INOP-C/A-RAR #4 EMERGENCY LIGHT BATTERY IAW MM 33-50-04 OPS CHECK GOOD
